# SDR SWAA2024082227652

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 10,524 hours, 5,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 SEAT A AND SEAT F EMERGENCY GROUND ILLUMINATION LIGHTS INOP.<[01] REMOVED AND REPLACED POWER SUPPLY FOR EXIT ROW 14?S EMERGENCY GROUND ILLUMINATION LIGHTS PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
